Characterization of the n-dimensional parallelotope

H Guggenheimer, E Lutwak

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)475-478
JournalAmerican Mathematical Monthly
Volume83
Issue number6
StatePublished - 1976

Cite this

Characterization of the n-dimensional parallelotope. / Guggenheimer, H; Lutwak, E.

In: American Mathematical Monthly, Vol. 83, No. 6, 1976, p. 475-478.

Research output: Contribution to journalArticle

Guggenheimer, H ; Lutwak, E. / Characterization of the n-dimensional parallelotope. In: American Mathematical Monthly. 1976 ; Vol. 83, No. 6. pp. 475-478.
@article{9b3d90e13fcb48adb7c44a9a1a148630,
title = "Characterization of the n-dimensional parallelotope",
author = "H Guggenheimer and E Lutwak",
year = "1976",
language = "English",
volume = "83",
pages = "475--478",
journal = "American Mathematical Monthly",
issn = "0002-9890",
publisher = "Mathematical Association of America",
number = "6",

}

TY - JOUR

T1 - Characterization of the n-dimensional parallelotope

AU - Guggenheimer, H

AU - Lutwak, E

PY - 1976

Y1 - 1976

M3 - Article

VL - 83

SP - 475

EP - 478

JO - American Mathematical Monthly

JF - American Mathematical Monthly

SN - 0002-9890

IS - 6

ER -